# SDR KCS2008F00005

- Difficulty date: July 15, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N192CK
- Make and model: Amd FALCON20D5
- Aircraft serial: 192
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: MY20812001
- Condition: Cracked
- Location: Cockpit
- Part time: 23,619 hours, 18,906 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER WINDSHIELD FRAME WAS FOUND CRACKED DURING INSPECTION REQUIRED BY FALCON JET.  THE WINDOW FRAME WILL BE REPLACED USING FALCON JET APPROVED PROCEDURES, DRAWINGS AND NEW WINDOW FRAME.  NOTE, COMPLETE PART NUMBER ON FRAME IS NOT LEGIBLE.  (A)
